# SDR 20001113SH013

- Difficulty date: January 20, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: PTHOR
- Make and model: Skrsky S76A
- Aircraft serial: 760003
- System (JASC): 3233 · Landing Gear Actuator
- Part: Restrictor Valve
- Part number: SS49MC90J420R
- Condition: Failed
- Location: Nlg Actuator
- Part time: 6,607 hours
- Component: Actuator, Clevelandpnu, 1944
- Component part number: 1944L200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING  GEAR ACTUATOR WOULD NOT LOCK IN DOWN POSITION.  ACTUATOR RESTRICTOR ASSEMBLY FILTER AND ORIFICE DISPLACED FROM RESTRICTOR AND FORCED INTO ACTUATOR TERMINAL.  THIS PREVENTED DOWNLOCK KEEPER FROM MOVING INTO LOCKED POSITION.  (X)
